# SDR COMA0010039

- Difficulty date: March 16, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N266CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120258
- Aircraft time: 19,906 hours, 20,645 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6227337001
- Part serial: 698
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 22,229 hours, 24,374 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR SPOKING DURING SWEEPS.  REPLACED THE WX RADAR RT WXT-25013.
